Help unsure what to do : Hi I’m... - British Heart Fou...

British Heart Foundation

26,690 members17,530 posts

Help unsure what to do

tigerjuz86 profile image
tigerjuz86

Hi I’m currently on bisoprolol 6weeks just over and today is just being a bad day my bp reading keeps going to 170/110 I’ve had 3 tablets since 5pm today any advice on what to do had a bit of fluttery eyes and bit of toilet trouble other then that bit anxious coz of readings x

28 Replies
MichaelJH profile image
MichaelJHHeart Star

That BP is getting dangerous. Ring 111 for advice. They will arrange an ambulance to A&E if need be.

tigerjuz86 profile image
tigerjuz86 in reply to MichaelJH

Thank you at a and e now my bp 190/110 Hopefully fingers crossed 🤞 it gets sorted , thank you for advice x

As Michael says, ring 101 and speak to someone. That's definitely high enough to get checked out, especially with symptoms.

Thank you I have I’m currently in a and e 🤞 x

Thanks for the update and please do let us know the outcome :)

It's probably fine, but the time it turns out not to be is too late to think again!

Yw

I may have taken to many when I got put on the medication I was told if goes to 170 take another I have had 3 im scared anyone else done this ??? X

I haven't from meds but fairly regularly get my BP there or higher during exercise and haven't exploded yet!

That's a little different because that sort of increase is expected then (I tend to push a bit harder than my doc would approve of :P) , but blood vessels don't care WHY they're feeling that extra pressure.

But the point is, you weren't really at levels where something sudden was likely and, by seeking advice at the right time, you're now in exactly the right place for them to control it.

Try not to worry too much (I know....!!!) and keep in mind that the immediate management of this sort of thing is bread & butter stuff for the medical lot.

Getting to the bottom of why / how to manage it longer term may be more complex but keeping you safe right now is what they do day in, day out.

I am home they juz supervised me did blood pressure and came down to 154 and said heart rate n temp was ok ,, still in pain my stomach in knots feel nauseas and looks like a egg ,, now I’m home not sure if this is causing my bp to spike I have being ok ish too not really spikes in the 6 weeks if have had they have come down , thank you again :) x

Great to hear, and glad you're home safe :)

Just be sure to follow up with your GP to try and get to the bottom of it. You may feel like you're making a nuisance but it really is better for everyone to get this stuff properly sorted before it becomes more serious!

Thank you me too :) ,,

Yeah I will I just stupid and forgetful at gp appointment I get so nervous just don’t know what questions and stuff to ask :( x

Don't be afraid to turn up with a list!

When you think of a question before the appointment (which is always easier than once you're there) note it down then, for the appointment, put all those notes together in a list to take with you.

Yeah I will try to do that I’m just not sure what to ask lol I usually have someone with me and they tend to ask but with all this covid n ave to go alone just makes me so nervous n brain fizzles x

How's it doing at a&e? Have they stabilise it yet?

Just popped in to ask the same thing!

Hopefully Tiger's having a restful lie-in after such a late and stressful night & will let us know when she's up & about :)

tigerjuz86 profile image
tigerjuz86 in reply to Cat04

I am home now just feel real off since being home tummy tight n looks like a egg wish did in there , think just observed me bp was 154 sent me home don’t know if my tummy started it feel so nauseas x

Also woke 3 times anxiety heart racing driving me mad :(

CillyGirl profile image
CillyGirl in reply to tigerjuz86

Hi tigerjuz86, Have you start your prescription atorvastatin for high cholesteroI yet, if not, it's probably the Bisoprolol. Bisoprolol is being used for my HF. Started having lower blood pressure and pulse and I was feeling hypered up after taking 1/2 of 5 mg. I see heart doctor in couple of weeks. I am having swelling in feet lately too. I am backing up to 1/4 of 5 mg. It worked better for me. Need blood work to check kidney and liver though. Do you have heart problems?

tigerjuz86 profile image
tigerjuz86 in reply to CillyGirl

Hi 🙋🏻‍♀️,, I started 5 days ago on the atorvastin ,, I wasn’t on them when wrote this though I don’t understand though as I’ve was okay up until this last week it’s like even going for a walk it hurts me next morning in upper body and like not short of breath but like I’m not Gettin my usual air in and I’ve never had that problem ,, aw I hope it good news for you 🙏 that’s not good I’m sorry ur avin those troubles , I might ave to ask to reduce mine maybe then and see how i go from there ,, I don’t have heart problems that I know of just newly diagnosed high bp and cholesterol,, wishing you the best on results please keep me updated im sure you be fine ,, thank you for reply 🙂x

tigerjuz86 how are you doing? Didn't mention if you were on any other medication and what was your mg on the bisoprolol? I was put on 5mg one a day. To much for me. My body is not use to medication so 1/4 for 2 weeks, then went to 1/2. Pulse is good but blood pressure is increasing on top. I am also on Entrestro . Each medication is doing something different. Hope you are doing well and everything is better.

tigerjuz86 profile image
tigerjuz86 in reply to CillyGirl

Tired today headache n eyes fluttery bp keepin around 150s ,, I’m on levythyroxine 50mg , colofac for ibs 3 times a day , my bisoprolol is 2.5mg , and waiting on prescription atorvastatin as my bloods was high for cholesterol was meant get on Friday but waiting chemist to get them in ,, I take otc seven seas fish oil & vitamins once a day ,, yeah I’m not a fan of takin them a lot don’t agree with me ,, my pulse has been good 70s which read is good , my blood pressure was getting good then just spiked unsure y still ,, thank you for reply it’s nice to know people even strangers care ,, hope you get yours sorted too , it gets me down knowin your body telling you something wrong but not what x

Cat04 profile image
Cat04 in reply to tigerjuz86

Are you being sent for ecg/echo/scans or anything further to your a&e visit?

tigerjuz86 profile image
tigerjuz86 in reply to Cat04

Nope nothing just need see my gp for dose adjustment they said x

youtu.be/Gt2rO1Hskog

Don't know if any help for you in this video.

tigerjuz86 profile image
tigerjuz86 in reply to Cat04

Yeah it helps thank you bit more understanding so I should ask for further investigation,, also anyone suffered with stomach bloating and dull pain like left rib after taking bisoprolol ? x

Cat04 profile image
Cat04 in reply to tigerjuz86

I get stomach bloating but I've no idea whether it's because of the bisoprolol 😕

tigerjuz86 profile image
tigerjuz86 in reply to Cat04

Mine is killing me at the moment So solid like swelled right above my belly button like In between the ribs , may I ask what you do when this happens please x

Oh dear, mine is not that bad. Hope you find help and a solution soon.

tigerjuz86 profile image
tigerjuz86 in reply to Cat04

Oh I’m so glad I wouldn’t wish it on nobody ,, thank you me too 🤞 x

You may also like...